Minimization of the conformal radius under circular cutting of a domain

Research output: Contribution to journalArticle

Abstract

Let D be a simply connected domain on the complex plane such that 0 ∈ D. For r > 0, let Dr be the connected component of D ∩ z: |z| < r containing the origin. For fixed r, we solve the problem on minimization of the conformal radius R(Dr, 0) among all domains D with given conformal radius R(D, 0). This also leads to the solution of the problem on maximization of the logarithmic capacity of the local ε-extension Eε(a) of E among all continua E with given logarithmic capacity. Here, Eε(a) = E ∪ z: |z-a| ≤ ε, α ∈ E, ε > 0.

Original languageEnglish
Article number341655
Pages (from-to)2220-2234
Number of pages15
JournalJournal of Mathematical Sciences
Volume105
Issue number4
DOIs
StatePublished - 2001

Fingerprint Dive into the research topics of 'Minimization of the conformal radius under circular cutting of a domain'. Together they form a unique fingerprint.

  • Cite this